# SDR AALA20170831002

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 3,527 hours, 1,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 EMERGENCY EXIT DOOR DAMPER PRESSURE IN RED. SERVICED DOOR DAMPER (ACTUATOR) TO TOP OF GREEN BAND PER AMM 52-22-00.
